Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

White patches on hands, taken Candida and sulphur. Side effects?

dear doctor I was taking candida alb 30c and sulphur 30c on an advice of homeopath ,candida alb 1 tab in the morning and 1 tablet of sulphur at night ,i i took them bcz i had sever itching in anus area and had ibs problems from long long time so he recomended me those medicines . 3 days ago i had shingles like bubbles occoured on my fingers 1st and then myskin changed color , like white patches occoured on top of my hands and anemic kind of colour and feeling, hands r enamic white , like no red cells in them, i am very confused of iether of a reaction of sulphur or candida alb or it is a die off situation of candida or both or some thing else,shingles r now kind of flat but hands are still very pale and white powdery rough marks in between fingers . now while i m wriring my hands are feeling cold and non working sort of , very pale u can say , please help
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Unicorn,
Welcome back to Healthcare Magic Physician's Desk!
The blisters and color changes suggest that you are having hypersensitivity reaction to the drugs.
Please stop the drugs and report to ER of the locality as soon as possible.
The problem may become a threat to viability of hands and may turn fatal if you delay from here.
Take Care!
Wish you a great health!
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor